标题:Positive Solutions of Higher-order Three-point Dynamic Delay Differential Equations on Time Scales
作者:Xu, Feng
通讯作者:Xu, F
作者机构:[Xu, Feng] Shandong Univ Technol, Sch Sci, Zibo 255049, Shandong, Peoples R China.
会议名称:3rd IEEE International Conference on Computer Science and Information Technology (ICCSIT)
会议日期:JUL 09-11, 2010
来源:PROCEEDINGS OF 2010 3RD IEEE INTERNATIONAL CONFERENCE ON COMPUTER SCIENCE AND INFORMATION TECHNOLOGY (ICCSIT 2010), VOL 7
出版年:2010
页码:49-52
关键词:Time scale; Higher-order p-Laplacian dynamic delay differential; equations; positive solutions; fixed-point index theory
摘要:Let T be a time scale. Let T be a time scale. We study the existence of positive solutions for the nonlinear threepoint singular boundary value problem with higher-order pLaplacian dynamic delay differential equations on time scales, subject to some boundary conditions. By using the fixed-point index theory, the existence of positive solution and many positive solutions for nonlinear four-point singular boundary value problem with p-Laplacian operator are obtained.
收录类别:CPCI-S
资源类型:会议论文
TOP